# SDR SWAA2014062429350

- Difficulty date: June 11, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,822 hours, 19,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB OTBD ATTACH ANGLE CRACKED AT PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  REPAIRED ANGLE IAW SRM.
